Numerical Analysis of the Stochastic Moving Boundary Problem

Kunwoo Kim, Richard B. Sowers

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a numerical solution of the stochastic moving boundary value problem, whose existence and uniqueness of solution are proved in [16]. Numerical approximations are based on the transformation, which transforms the stochastic moving boundary problem whose spatial domain is a priori unknown to a nonlinear stochastic partial differential equation which has a fixed spatial domain. We construct a numerical solution of the nonlinear stochastic partial differential equation and investigate the convergence theory.

Original languageEnglish (US)
Pages (from-to)963-996
Number of pages34
JournalStochastic Analysis and Applications
Volume30
Issue number6
DOIs
StatePublished - Nov 2012

Keywords

  • Eunler-Maruyama scheme
  • Finite difference method
  • Stochastic moving boundary problem
  • Truncation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Numerical Analysis of the Stochastic Moving Boundary Problem'. Together they form a unique fingerprint.

Cite this